MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C9218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the slide clamps of two (2) radiation sterilized extension sets ¿were falling off because they were open at one end¿.This was identified at unspecified process steps.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
One device was received for evaluation; however, one device was not returned; therefore, a device analysis could not be completed.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed and there were no issues noted during clear passage and pressure testing.A dimension inspection was also performed with no issues noted.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RADIATION STERILIZED EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8294244
Report Number1416980-2019-00475
Device Sequence Number1734014
Product Code FPA
UDI-Device Identifier00085412004259
UDI-Public(01)00085412004259
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/18/2023
Device Catalogue Number2C9218
Device Lot NumberUR18F18140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1